# SDR GUUA11020601

- Difficulty date: November 2, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 22,264 hours, 26,367 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Maladjustment
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9199 EYW/MCO/DURING APPROACH, LANDING GEARS DID NOT EXTEND, MANUAL GEAR EXTENSION EXECUTED. MAINTENANCE FERRY TO FLL.  INSPECTED LANDING GEAR SYSTEM REPLACED HYDRAULIC PUMP MOTOR AND CIRCUIT BREAKER. LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL.
